MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE INDUSTRIES, INC.; LEFT HEART SMGH-LF 2

MEDLINE INDUSTRIES LP MEDLINE INDUSTRIES, INC.; LEFT HEART SMGH-LF 2
Model Number DYNJ41932F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Guidewire not advancing.
 
Additional Manufacturer Narrative
It was reported " a.038 guidewire would not pass through the end of 18g cutiing needle.The operator tried several times felt she was up against the wall of the artery and had to remove the needle and wire.Patient was coagulated and manual pressure applied for 12 mins.New 18g needle used".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Investigation conclusion code was updated.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
LEFT HEART SMGH-LF 2
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17337090
Report Number1423395-2023-00033
Device Sequence Number20485122
Product Code OEZ
UDI-Device Identifier10195327326210
UDI-Public10195327326210
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJ41932F
Device Catalogue NumberDYNJ41932F
Device Lot Number23CBW275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown